×

zbMATH — the first resource for mathematics

Found 6,397 Documents (Results 1–100)

100
MathJax
Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 43-65 (2021).
MSC:  35J40 35J35
PDF BibTeX XML Cite
Full Text: DOI
Cham: Springer (ISBN 978-3-030-76258-2/hbk; 978-3-030-76259-9/ebook). xvi, 672 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI
Comput. Math. Math. Phys. 61, No. 3, 403-423 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 3, 428-449 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software